
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 13 · 2017
Issue 4, the volume’s only issue · 9 articles · RSS
Research Articles · 9
- Bayesian Network Inference in Binary Logistic Regression: A Case Study of Salmonella sp Bacterial Contamination on Vannamei ShrimpPratnya Paramitha Oktaviana, Kartika Fithriasaripp. 306–311 · published 22 Dec 2017View PDF7,667 accesses
- On Fixed Point Theorem of C Class Functions - B Weak Cyclic MappingsSahar Mohamed Ali Abou Bakr, Arslan Hojat Ansaripp. 312–318 · published 3 Oct 2017View PDF7,007 accesses
- Some Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric SpacesSahar Mohamed Ali Abou Bakrpp. 319–324 · published 16 Oct 2017View PDF7,203 accesses
- Large Deviation, Basic Information Theory for Wireless Sensor NetworksKwabena Doku-Amponsahpp. 325–329 · published 20 Oct 2017View PDF7,117 accesses
- New Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. Mahmoudpp. 330–338 · published 31 Oct 2017View PDF7,000 accesses
- Interaction Model in Statistical MechanicsFarida Kachapova, Ilias Kachapovpp. 339–346 · published 4 Nov 2017View PDF7,054 accesses
- Local Large Deviations: A McMillian Theorem for Typed Random Graph ProcessesKwabena Doku-Amponsahpp. 347–352 · published 29 Nov 2017View PDF7,114 accesses
- On Concomitants of Ordered Ranked Set Sampling from Morgenstern FamilyMohammed S. Kotbpp. 353–360 · published 27 Dec 2017View PDF6,965 accesses
- Analytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary FunctionKhaled K. Jaberpp. 361–365 · published 27 Dec 2017View PDF7,211 accesses